New Oscillation and Nonoscillation Criteria for a Class of Linear Delay Differential Equation
P. Sowmiya1, G.K. Revathi2, M. Sakthipriya3, V. Ramya4

1P. Sowmiya, Assistant Professor, Shri Sakthikailassh Women’s college Salem-636 003. Tamilnadu, India .
2G.K.Revathi, Assistant Professor , Division of Mathematics, School of advanced sciences, Vellore Institute of Technology, Chennai 127 Tamilnadu, India.
3M. Sakthipriya, Research Scholar. Shri Sakthikailassh Women’s college Salem-636 003. Tamilnadu, India.
4V. Ramya, Assistant Professor, Shri Sakthi kailassh Women’s college, Salem-636 003. Tamilnadu, India.

Manuscript received on 03 July 2019 | Revised Manuscript received on 08 July 2019 | Manuscript published on 30 August 2019 | PP: 308-313 | Volume-8 Issue-10, August 2019 | Retrieval Number: I8231078919/2019©BEIESP | DOI: 10.35940/ijitee.I8231.0881019
Open Access | Ethics and  Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: In this article the authors established sufficient condition for the first order delay differential equation in the form x(t) + p(t)x(r(t)) = 0, t ≥t0, (*) where r(t) < t , limt→∞ r(t) = ∞ and p(t) is a non negative piecewise continuous function. Some interesting examples are provided to illustrate the results. 
Keywords:  Oscillation, delay differential equation and bounded. AMS Subject Classification 2010: 39A10 and 39A12.
Scope of the Article: Applied Mathematics and Mechanics